# SDR 2003F00607

- Difficulty date: August 7, 2003
- Submitted: November 18, 2003
- Operation: Air carrier
- Aircraft: N732MA
- Make and model: Boeing 737-800
- Aircraft serial: 30618
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Part number: 761574B
- Condition: Inoperative
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURNG CRUISE INBOUND TO SNN, NR 1 IDG LIGHT ILLUMINATED IN FILGHT. ALSO,NR 1 GENERATOR OFF BUS AND SOURCE OFF LIGHTS ILLUMINATED.  AIRCRAFT LANDED WITHOUT INCIDENT.  TRANSFERRED TO DMI 3111.  REMOVED AND REPLACED NR 1 IDG AT MIA IAW MM 24-11-11 OPS CHECK GOOD. ETOP VERIFICATION FLIGHT ACCOMPLISHED AND ALL INDICATIONS NORMAL. AIRCRAFT RETURNED TO ETOPS STATUS.  (M)
